A Caltech Library Service

On Satellite Type Antennas

Weill, G. G. and Yeh, Cavour (1958) On Satellite Type Antennas. Caltech Antenna Laboratory Technical Report, 17. California Institute of Technology , Pasadena, CA. (Unpublished)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


Using some previous study of the radiation of an antenna over a perfectly conducting sphere, various structures of antennas for space vehicles are discussed theoretically. The currents induced on the sphere are taken into account for the computation of radiation patterns.

Item Type:Report or Paper (Technical Report)
Additional Information:Research supported by the U. S. Air Force Office of Scientific Research. The authors are greatly indebted to Dr. C. H. Papas for suggesting this study.
Group:Caltech Antenna Laboratory
Other Numbering System:
Other Numbering System NameOther Numbering System ID
ASTIA162 186
Series Name:Caltech Antenna Laboratory Technical Report
Issue or Number:17
Record Number:CaltechAUTHORS:20191007-120851475
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:99114
Deposited By: Melissa Ray
Deposited On:08 Oct 2019 14:35
Last Modified:08 Oct 2019 16:26

Repository Staff Only: item control page